Jump to content

i did a stupid thing,,


Recommended Posts

i have been weening off benzos and  today i just could not take the 12.5 i am on so i took a double dose over a 6 hour period to see if it would relieve the worst anxiety, mixed with heart palpation's and sleeplessness. and found it no benefit what so ever.. I thought increasing the dose would help but is hasn't  i even rang up the poisons line to make sure i had not over dosed and he told me that i have grown immune and higher dose will do no good... why is this withdrawal so hard and the anxiety so differant than what i had before.... i am so disappointed i took the pills when  1 i am weening off them and 2  they served o purpose..... I understand what we all go through but why is this so hard...I have read it is the hardest thing to give up cause it stays with you so long yet we all look so fine on the outside... At least that's what my [parents say....I listen to meditation music,, i know all the side affects and with drawels and try to keep positive but there are others things going on in my life that are real and i wonder does this add to my recovery  1 HIV diagnosis and 2 major car accident where i was the passenger and lucky to be alive.... and of course no job....  i ring up the benzo line we have in Australia and they are great, but i am one of many and doctors have no idea about with drawel or the feelings i have as he said i was the one that gave myself the higher dose,,, no one else and he was right.... tight chest, palpitations, chest pain choking feeling and just an empty feeling all is with me now...  what is going on... yesterday i felt great,,, surely it cant be from two cups of coffee this morning...
Link to comment
Share on other sites

Hi Genuine

Dont beat your self up about taking the extra dose, I know what its like to be desperate. It wont make any difference in the long term. If I read your sig line right it might be that if you have cut 2.5mg a week that it is too fast for you, but Im sure a mod will be along soon and give you some advice.

My daughter has just said shes coming round for a cup of tea so will check in on you later.

Luv Pauline

Link to comment
Share on other sites

Hi Genuine

Ive just had a couple of hours with my grandson, he cheers me up  :laugh:  he is 4 this month.

You will get more replies later with some good advice, but I know what you mean about people saying you look alright, people have even said I look well (what a joke) they can not understand what our bodies are doing underneath. I got stuck on only 5mg of V and Im finding it very hard to cut, but am down to my last 1mg, I have tolerance so dont get much relief unless I hold for quite a while, but am trying to push forward, my family cant understand why I am taking so long to get completely better.

My legs throb alot like a wavy sensation and as if somebody is trying to pull my legs off. And also my heart thumps at night so am finding it very difficult to go to sleep. I also get out of breath alot so cant do alot of exercise so have put weight on, which I never have had a problem with before.

It must be very difficult with your other problems too, but you will find a lot of support on here, I couldnt have got this far without the people on this forum, because at least we know that what we are experiencing is 'normal'  for benzo w/d and we will get to the other side.

You might find you feel better the day after the updose as it works in its own way. Benzos have a mind of their own and we have to try to fight it so that our true selves can come back.  :smitten:

Luv Pauline 

 

 

Link to comment
Share on other sites

Hi Genuinehonest,

 

It sounds like you are new to this and not sure what may or may not be w/d symptoms.  I check over this benzo w/d symptom list every now and then if I am not sure if a symptom I am having is w/d or not.  Don't let it scare you and do not assume you will get every symptom on the list.  Only use it as a tool to see if something you are experiencing is listed.  Also, not a good idea to look at it too often as it is best to try not to dwell on symptoms.  Here is the link:

 

http://recovery-road.org/about-withdrawal/symptoms

 

So extremely sorry to hear you have HIV.  Is it under control?  How are you doing after the car accident?  Have you recovered from that?

Link to comment
Share on other sites

×
×
  • Create New...